# SDR SIMA20161024004

- Difficulty date: October 24, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 28,664 hours, 24,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR FUSELAGE SKIN CRACK AT FRAME 75, ABOVE STRINGER 2R.  PERFORMED PERMANENT REPAIR RT REAR FUSELAGE SKIN CRACK AT FRAME 75, ABOVE STRINGER 2R IAW SRM 53-31-01 ITEM 11.
